flarin

FLARIN* is an oral soft capsule containing 200 mg of ibuprofen for the relief of rheumatic or muscular pain and pain of non-serious arthritic conditions to help stop pain, relieve swelling and ease stiffness of the joints.

FLARIN is uniquely formulated in a lipid excipients matrix and comes in packs of 30 soft capsules. Flarin derives from infirst’ s portfolio of patented technologies. Flarin has been granted marketing authorisation in the UK. Regulatory approvals in other geographies are being pursued.

 

*[Name of the product: FLARIN 200 mg soft capsules. Active ingredient: ibuprofen 200 mg. Indications: For the relief of rheumatic or muscular pain, pain of non-serious arthritic conditions, backache, neuralgia, migraine, headache, dental pain, dysmenorrhea, feverishness, symptoms of cold and influenza. Always read the label.]

flarin
5 billion per annum - The cost of back pain to the exchequer is estimated to be in the region of £5billion per annum
5 billion per annum

The cost of back pain to the exchequer is estimated to be in the region of £5billion per annum